# SDR ASOA201100188

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 5,108 hours, 3,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK FROM FS 785.15 TO 847.00 + 8.40 HAS AREA OF CORROSION.  BLENDED OUT CORROSION IAW REO 670-53-00-43.   FOUND TO BE WITHIN ALLOWABLE LIMITS.
